# SDR ASAA2014072908713

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 1,371 hours, 404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST BOTH, LT & RT FMC ENROUTE.  REGAINED RT FMC.  CAPTAIN WAS IN VOR /LOC WHEN GOING BACK TO MAP. GOT VDK AND FMC FAILURE FLAGS.  ACFT GROUNDED. FOUND NR 1 FMC COMPUTER VALID SIGNAL LIGHT OUT.  CYCLED NR 1 FMC COMPUTER CIRCUIT BREAKER AND BOTH FMC OPS CHECKED GOOD.  GROUND VERIFICATION OF BOTH FMC COMPUTERS NORMAL. REF TASK 34-61-00-710-801. NO HISTORY 30 DAYS.
